# SDR ASAA2018042024337

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,532 hours, 5,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008309
- Condition: Intermittent
- Location: Captain'S
- Part time: 17,522 hours, 5,822 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC SHOWS VTK.  ACFT GROUNDED.  VERIFIED LEFT FMC PROMPT INTERMITTENTLY DISPLAYED.  REPLACED THE LEFT FMC IAW AMM 34-61-02/401. OPS NORMAL IAW AMM 34-61-00-710-801.
